# SDR CA081110003

- Difficulty date: November 6, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Delaminated
- Location: Fuselage
- Part time: 5,972 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 6000 HOUR INSP DELAMINATIONS AND CRACKS WERE DISCOVERED ON THE SPAR BRIDGE. THE DELAMINATIONS AND CRACKS WERE FOUND ON THE RT SIDE ON THE AFT UPPER CORNER AT THE FILLET FROM BRIDGE TO SKIN INSIDE OF THE FUESLAGE AS VIEWED FROM THE GAS TANK AREA. A SERIES OF INTERCONNECTED CRACKS THAT APPREAR TO BE IN THE RESIN ONLY. OVERALL LENGTH IS APPROX 40 MM, VARYING IN DEPTH FROM SURFACE CRACKS TO APPROX 3 MMM DEEP. THE LT SIDE HAD DELAMINATIONS AND CRACKS ON THE UPPER AFT CORNER AT THE FILLET FROM BRIDGE TO SKIN INSIDE OF THE FUSEALGE (THE OPPOSITE TO THE RT SIDE). LENGTH WAS 6-8MM AND DEPTH 5MM.
